# SDR N6WA2025013002

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N575GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10260
- Aircraft time: 34,985 hours, 27,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324293
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L SPLICE AT FS333.00 IS CORRODED.   REMOVED AND REPLACED STRINGER 25L SPLICE AT FS333.00 IAW CRJ SRM 51-42-06.
